PYRAL EXTRA TAB

9.00 EGP

Each Tablet contains: Paracetamol USP (Acetaminophen) 500 mg . Caffeine Anhydrous USP 65 mg.

PYRAL EXTRA TAB; paracetamol, caffeine, analgesics .

ACTIVE-INGREDIENT OF PYRAL EXTRA TAB

Each Tablet contains: Paracetamol USP (Acetaminophen) 500 mg . Caffeine Anhydrous USP 65 mg.

INDICATION OF PYRAL EXTRA TAB

To relieve mild to moderate pain e.g. in cases of headache, toothache , neuralgia, arthralgis, myalgia …. Etc. As analgesic and antipyretic in common cold , influenza, and other febrile conditions.

DOSAGE OF PYRAL EXTRA TAB

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

1 – 2 tablets every 4 – 8 hours ( maximum 8 tablets a day for short term therapy & 5 tablets for long term therapy ).

OVER-DOSAGE OF PYRAL EXTRA TAB

CONTRA-INDICATION OF PYRAL EXTRA TAB

Hypersensitivity to any component of the preparation.

STORAGE OF PYRAL EXTRA TAB

Store at temperature not exceeding 30 °C, away from light & humidity.
PACK OF PYRAL EXTRA TAB
Packs of 2 strips x 10 tablets.
PYRAL EXTRA TAB MANUFACTURED BY
KAHIRA PHARM . & CHEM . IND . CO . CAIRO – EGYPT

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “PYRAL EXTRA TAB”

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
Open chat